# SDR DALA2017062905054

- Difficulty date: June 29, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 58,764 hours, 21,775 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK, AFTER FAILURE TO MAINTAIN CABIN ALTITUDE BELOW 10,000 FEET. MAXIMUM CABIN ALTITUDE WAS SEEN TO BE 11,000 FEET AT 26,000 FEET. EMERGENCY DESCENT INITIATED AND PASSENGER OXYGEN MASKS DID NOT DEPLOY.  LEFT PACK DUCT UPSTREAM OF REHEATER CRACKED & LEAKING. REPLACED.  RIGHT PACK FOUND CABIN AIR SUPPLY DUCT HOSE AND CLAMP DISCONNECTED. REPLACED. ALSO FOUND WATER EXTRACTOR LINE CRACKED. REPLACED. PERFORMED SINGLE PACK CONFIDENCE CHECK. OK FOR SERVICE.
